# SDR VNAA202311290005

- Difficulty date: October 11, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 9.00 BTW FS 847.00 TO FS 954 AT PASSENGER CABIN.   CORROSION ON SEAT TRACK LBL 9.00 BTW FS 847.00 TO FS 954 AT PASSENGER CABIN WAS EVALUATED OUT OF LIMITS PER 
CRJ-900 SRM 53-51-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
